PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 137 | 1 | 81-91
Tytuł artykułu

Wold-type extension for N-tuples of commuting contractions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let (T_1,…,T_N) be an N-tuple of commuting contractions on a separable, complex, infinite-dimensional Hilbert space ℋ. We obtain the existence of a commuting N-tuple (V_1,…,V_N) of contractions on a superspace K of ℋ such that each $V_j$ extends $T_j$, j=1,…,N, and the N-tuple (V_1,…,V_N) has a decomposition similar to the Wold-von Neumann decomposition for coisometries (although the $V_j$ need not be coisometries). As an application, we obtain a new proof of a result of Słociński (see [9])
Słowa kluczowe
Czasopismo
Rocznik
Tom
137
Numer
1
Strony
81-91
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-11-27
poprawiono
1999-03-26
Twórcy
autor
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland, mko@im.uj.edu.pl
Bibliografia
  • [1] H. Bercovici, Notes on invariant subspaces, Bull. Amer. Math. Soc. 23 (1990), 1-36.
  • [2] H. Bercovici, Commuting power-bounded operators, Acta Sci. Math. (Szeged) 57 (1993), 55-64.
  • [3] H. Bercovici, C. Foiaş, and C. Pearcy, Dual Algebras with Applications to Invariant Subspaces and Dilation Theory, CBMS Regional Conf. Ser. in Math. 56, Amer. Math. Soc., Providence, RI, 1985.
  • [4] L. Kérchy, Unitary asymptotes of Hilbert space operators, in: Functional Analysis and Operator Theory, Banach Center Publ. 30, Inst. Math., Polish Acad. Sci., Warszawa, 1994, 191-201.
  • [5] M. Kosiek and A. Octavio, On common invariant subspaces for N-tuples of commuting contractions with rich spectrum, to appear.
  • [6] M. Kosiek, A. Octavio, and M. Ptak, On the reflexivity of pairs of contractions, Proc. Amer. Math. Soc. 123 (1995), 1229-1236.
  • [7] M. Kosiek and M. Ptak, Reflexivity of n-tuples of contractions with rich joint left essential spectrum, Integral Equations Operator Theory 13 (1990), 395-420.
  • [8] A. Octavio, Coisometric extension and functional calculus for pairs of contractions, J. Operator Theory 31 (1994), 67-82.
  • [9] M. Słociński, On the Wold type decomposition of a pair of commuting isometries, Ann. Polon. Math. 37 (1980), 255-262.
  • [10] B. Sz.-Nagy and C. Foiaş, Harmonic Analysis of Operators on Hilbert Space, North-Holland, Amsterdam, 1970.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv137i1p81bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.